# SDR SWIA971235

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Engine: Pwa PW118
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Out Of Adjust
- Location: Nr 1 & 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED HEADING FLAG, RMI FLAG BOTH SIDES WITH GYRO PRECESSING ALL THE TIME INFLIGHT.  RETURNED  TO LAX.  RE-ORIENTED NR 1 AND NR 2 AHRS IAW MM 34-00-00.  OPERATED SYSTEM ON GROUND AND ALL CHECKS OK.
